Generalized statistically convergent sequences of functions in fuzzy 2-normed spaces


Savas E., GÜRDAL M.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.27, no.4, pp.2067-2075, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.3233/ifs-141172
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.2067-2075

Abstract

In this paper, we introduce a new type of convergence for a sequence of function, namely, lambda-statistically convergent sequences of functions in fuzzy 2-normed space, which is a natural generalization of convergence in fuzzy 2-normed space. In particular, we introduce the concepts of uniform lambda-statistical convergence and pointwise lambda-statistical convergence in the topology induced by fuzzy 2-normed spaces, and give some basic properties of these concepts.